MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 5CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 5CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00520
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#( b)(4).
 
Event or Problem Description
It was reported that: bent catheter inside the box.Defect found during product inspection and labeling.Inspection of the returned device shows that the swg was kinked, making complaint reportable.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire prior to use was not confirmed through complaint investigation of the returned sample.Ho wever, significant kinking was observed on the protective tubing.In addition, several folds and creases were observed on the outside packaging.The guide wire met all relevant dimensional requirements, and a device history record review was performed with no relevant findings.The lidstock clearly states "do not bend." based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only**.Other remarks: n/a.Corrected data: n/a.

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 5CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18255450
Report Number3006425876-2023-01188
Device Sequence Number15098517
Product Code DQY
UDI-Device Identifier10801902144062
UDI-Public(01)10801902144062(11)220203(17)270131(10)71F22A2848(21)
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00520
Device Lot Number71F22A2848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer01/09/2024
Not provided
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/09/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown